PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2005 | 3 | 2 | 282-293
Tytuł artykułu

A Newton-Kantorovich-SOR type theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we propose a new method for solving nonlinear systems of equations in finite dimensional spaces, combining the Newton-Raphson's method with the SOR idea. For the proof we adapt Kantorovich's demonstration given for the Newton-Raphson's method. As applications we reobtain the classical Newton-Raphson's method and the author's Newton-Kantorovich-Seidel type result.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
3
Numer
2
Strony
282-293
Opis fizyczny
Daty
wydano
2005-06-01
online
2005-06-01
Twórcy
autor
Bibliografia
  • [1] N.S. Bahvalov: Numerical Methods, Technical Press, Budapest, 1977 (in Hungarian).
  • [2] R.G. Douglas: Banach Algebra Techniques in Operator Theory, Academic Press, New York and London, 1972.
  • [3] B. Finta: “Note about the iterative solutions of the nonlinear operator equations in finite dimensional spaces”, Research Seminars, Department of Mathematics, Technical University of Tg.Mures. Romania, Vol. 3, (1994), pp. 49–79.
  • [4] B. Finta: “Note about a method for solving nonlinear system of equations in finite dimensional spaces”, Studia Univ. Babes-Bolyai, Romania, Mathematica, XL, Vol. 1, (1995), pp. 59–64.
  • [5] B. Finta: “A Newton-Kantorovich-Seidel Type Theorem”, Publ. Univ. of Miskolc, Series D. natural Sciences, Hungary, Vol. 38, (1998), pp. 31–40.
  • [6] L.V. Kantorovich and G.P. Akilov: Functional Analysis in Normed Spaces, Academic Press, New York, 1978.
  • [7] J. Ortega and W. Rheinboldt: Local and global convergence of generalized linear iterations, Numerical solution of nonlinear problems, Soc. Ind. Appl. Math., Philadelphia, 1970.
  • [8] F. Szidarovszky and S. Yakowitz: Principles and Procedures of Numerical Analysis, Plenum Press, New York and London, 1978.
  • [9] V.A. Wertheim: “On the conditions for the application of Newton's method”, D.A.N., Vol. 110, (1956), pp. 719–722.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02479204
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.